# SDR YENA201902170078

- Difficulty date: February 17, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 27,986 hours, 8,543 cycles
- System (JASC): 2760 · Drag Control System
- Part: Comparator
- Part number: 1B372BAM0515
- Part serial: Q00136010122
- Condition: Failed
- Location: Spoiler Sys
- Part time: 61,430 hours, 21,675 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1084, MCO-JFK. CREW REPORTED BURNING SMELL IN FLIGHT DECK AFTER ECAM MESSAGE FOR SEC 2 FAULT. BURNING ELECTRICAL SMELL IN COCKPIT OCCURRED AFTER LANDING SEC2 ECAM. R&R SEC 2 AMM 27-94-34 OPS CHK GOOD AC OK FOR SVC.
